# SDR REXA2024102500966

- Difficulty date: January 12, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 34,992 hours, 24,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH69036116
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ENDEAVOR AIR EO# R53595 / SB670BA-53-061 FOUND CORROSION AT R/H F.S. 792.00 ON SILL DECK.  REPAIRED DAMAGE I.A.W. MHIRJ REO 690-53-41-444 REV. --, DATED 2024-02-01
